MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-110/I16-30
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942)
Date of Event 05/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An afx2 bifurcated stent graft was implanted with a vela suprarenal cuff to treat an abdominal aortic aneurysm.Following completion of the endovascular repair, the patient's right pedal pulse was noted to be diminished.The patient underwent exploration of the right femoral artery, which revealed a dissection flap within the artery, which obstructed arterial flow.A re-intervention was performed on the date of the stent graft implantation, where a right femoral artery endarterectomy was performed and closed using a bovine pericardial patch.Following the re-intervention, the patient's right pedal pulse was restored to normal.The patient was discharged the day following the index procedure.As the date of this report, thave been no additional patient sequelae reported and the patient will continue to be monitored.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6665120
Report Number2031527-2017-00325
Device Sequence Number11255947
Product Code MIH
UDI-Device Identifier00818009014856
UDI-Public(01)00818009014856(17)180301
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Model NumberBEA25-110/I16-30
Device Lot Number1662237001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR